Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 3, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Feb 28, 2011, 5:56 AM EST for 8 counties in Ohio; 4 counties in Kentucky. It was in force for 49 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2011, 5:56 AM EST (10:56 UTC)
- Expired
- Feb 28, 2011, 6:45 AM EST
- In force
- 49 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Bracken County, KY, Campbell County, KY, Lewis County, KY, Pendleton County, KY, Adams County, OH, Brown County, OH, Clermont County, OH, Fayette County, OH, Highland County, OH, Pike County, OH, Ross County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 101 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 5:59 AM EST | TSTM WND DMG | Bethel, OH | TREES AND POWER LINES DOWN |
| Feb 28, 6:08 AM EST | TSTM WND DMG | Hamersville, OH | TREES AND POWER LINES DOWN |
| Feb 28, 6:10 AM EST | TSTM WND DMG | Rainsboro, OH | TREES AND POWER LINES DOWN |
| Feb 28, 6:15 AM EST | TSTM WND DMG | Chillicothe, OH | SMALL METAL SHED BLOWN 25-30 FEET TO THE EAST INTO NEIGHBORS YARD |
| Feb 28, 6:15 AM EST | TSTM WND GST 62 | 3 N Chillicothe, OH | AT THE RAWS STATION NORTH OF CHILLICOTHE |
| Feb 28, 6:18 AM EST | TSTM WND DMG | Chillicothe, OH | TREES AND POWERLINES DOWN |
| Feb 28, 6:20 AM EST | TSTM WND DMG | 5 Sse Chillicothe, OH | FIVE TREES DOWN |
| Feb 28, 6:30 AM EST | TSTM WND DMG | Piketon, OH | MULTIPLE TREES DOWN |
| Feb 28, 6:54 AM EST | TSTM WND GST 62 | 3 N Chillicothe, OH | AT THE RAWS STATION NORTH OF CHILLICOTHE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 1:40 AM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 325 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
342
WUUS51 KILN 281056
SVRILN
KYC023-037-135-191-OHC001-015-025-047-071-131-141-145-281145-
/O.NEW.KILN.SV.W.0003.110228T1056Z-110228T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
556 AM EST MON FEB 28 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FAYETTE COUNTY IN CENTRAL OHIO...
NORTHEASTERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
NORTHERN BRACKEN COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
NORTHEASTERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
ADAMS COUNTY IN SOUTHWEST OHIO...
BROWN COUNTY IN SOUTHWEST OHIO...
SOUTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
HIGHLAND COUNTY IN SOUTHWEST OHIO...
PIKE COUNTY IN SOUTHWEST OHIO...
ROSS COUNTY IN SOUTHWEST OHIO...
SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 645 AM EST.
* AT 554 AM EST...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF FRANKFORT TO
HILLSBORO TO PEACH GROVE...MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
SARDINIA...
FELICITY...
MARSHALL...
CYNTHIANA...
BELFAST...
AUGUSTA...
GEORGETOWN...
BAINBRIDGE...
IN ADDITION...POINT ISABEL...NEW MARKET...HIGHLAND COUNTY AIRPORT...
STATE ROUTE 136 AT US ROUTE 62...NEVILLE...SOUTH SALEM...FRANKFORT
AND ROCKY FORK LAKE ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EST MONDAY MORNING FOR
SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO.
&&
LAT...LON 3860 8286 3875 8289 3871 8302 3862 8308
3883 8437 3921 8369 3948 8329 3938 8274
3895 8280 3894 8276 3885 8276 3885 8265
3878 8264 3875 8265 3874 8269 3869 8269
3867 8277 3860 8275 3858 8280
TIME...MOT...LOC 1057Z 274DEG 47KT 3946 8320 3920 8355
3883 8426
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 3:51 AM EST, 2 hours 5 minutes earlier.
Area forecast discussion, Feb 28, 3:51 AM EST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
351 AM EST MON FEB 28 2011
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE REGION TODAY. ALONG AND AHEAD
OF THE FRONT...STRONG THUNDERSTORMS WITH HEAVY RAIN WILL BRING
THE POTENTIAL FOR SEVERE WEATHER AND FLOODING. HIGH PRESSURE AND
DRY AIR WILL MOVE IN ON TUESDAY. A WEAK COLD FRONT WILL BRING
CLOUDS TUESDAY NIGHT INTO WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WILL MAKE THIS A SHORT DISCUSSION WITH WEATHER ONGOING. SFC LOW IS
CROSSING ACROSS THE NW FA ATTM. LINE OF TSTMS IS RIDING ALONG THE
FNT. AS LOW PULLS NE THE FNT WILL DROP DOWN ACROSS THE FA. FNT
SHOULD CLEAR THE FNT IN THE 18-20Z TIME FRAME. TEMPS WILL FALL
QUICKLY POST FRONTAL AND THE THREAT OF TSTM WILL END.
SPED UP THE BACKEND OF THE PCPN AND HAVE IT E OF THE FA BY THE END
OF TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
HIGH PRESSURE WILL BUILD IN OVERNIGHT. MODELS ARE SHOWING SOME
LINGERING ST AT H9...SO WILL DELAY THE CLEARING UNTIL AFT
MIDNIGHT.
HIGH CENTERS ITSELF OVER THE REGION ON TUE. EXCEPT FOR SOME HIGH
MOISTURE...THE ATMOSPHERE IS DRY...SO EXPECT MO SUNNY SKIES.
A WEAK CDFNT DROPS INTO THE FA TUE NGT INTO WED. LOOKS LIKE JUST
SOME CLDS WITH THE FNT.
RAN A BLEND OF THE MODELS FOR HIGH AND LOW TEMPS THRU THE PERIOD.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
SYSTEM MOVING THRU SRN CANADA TO PUSH A WEAK COLD FRONT SOUTH
THRU THE OHIO VALLEY EARLY WEDNESDAY. BEST DYNAMICS AND MOISTURE
TO REMAIN WELL TO OUR NORTH SO THEREFORE WL CONTINUE DRY FCST WITH
FROPA AND ONLY INDICATE A FEW CLOUDS.
HIGH PRESSURE WILL REESTABLISH ITSELF AGAIN LATER WED INTO THURSDAY.
UPPER LEVEL FLOW BACKS IN RESPONSE TO SYSTEM MOVING INTO THE PLAINS
AT THE END OF THE WEEK INTO THE WEEKEND. MODEL SOLN/S INDICATE SOME
DIFFERENCES IN TIMING...WITH MORE PHASING INDICATED BY GFS THAN
ECMWF. AT THIS POINT GIVEN UNCERTAINTY REGARDING TIMING...WL BLEND
LOW CHC POPS INTO THE WEST ON FRIDAY AND THEN A HIGHER CHC ON
SATURDAY WHEN A SLOW MOVING FRONT PUSHES INTO THE REGION.
AS FOR TEMPERATURES...THEY SHOULD AVERAGE SLIGHTLY ABOVE NORMAL
TUESDAY THROUGH THURSDAY...WITH TWO CATEGORIES ABOVE NORMAL FRIDAY
AND THEN NEAR OR SLIGHTLY ABOVE NORMAL NEXT WEEKEND.
&&
.AVIATION /09Z MONDAY THROUGH FRIDAY/...
A VIGOROUS STORM SYSTEM WILL LIFT NE OUT OF THE SOUTHERN PLAINS TO
THE OHIO VALLEY TONIGHT INTO MONDAY. SHOWERS AND EMBEDDED
THUNDERSTORMS ARE EXPECTED IN THE MOIST AND UNSTABLE AIRMASS OUT
AHEAD OF THE SYSTEM.
RAINFALL IS EXPECTED TO AFFECT THE REGION IN TWO WAVES. SFC LOW
WILL RIPPLE ALONG FRONTAL BOUNDARY FROM MISSOURI THIS EVENING TO
NE OHIO BY 12Z. STRONG...MOIST ASCENT AHEAD OF THE LOW WILL
PRODUCE NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS. CIGS FOR THE
MOST PART SHOULD REMAIN IN THE MVFR CATEGORY...ALTHOUGH SOME IFR
VSBYS IN MODERATE TO HEAVY RAIN CAN NOT BE RULED OUT. SECOND WAVE
OF LOW PRESSURE WILL ALSO LIFT NE OUT OF MISSOURI THEN INTO THE
OHIO VALLEY BETWEEN 12Z AND 18Z MONDAY. THIS FEATURE WILL ALLOW A
COLD FRONT TO MOVE SOUTHWARD THROUGH THE REGION. MODERATE TO GUSTY
SOUTH TO SOUTHWEST WIND WILL VEER TO THE NORTH AND WILL GUST TO 30
KNOTS AT TIMES. WIDESPREAD RAIN SHOULD OCCUR BEHIND THE FRONT AS
FORCING ABOVE THE FRONTAL BOUNDARY CONTINUES. CIGS MAY BE THE
LOWEST RIGHT BEHIND THE FRONT IN A SHALLOW POST-FRONTAL INVERSION
ENVIRONMENT. SOME MODELS ARE HINTING THAT A LITTLE SNOW MAY MIX
IN WITH THE PCPN BEFORE IT EXITS QUICKLY TO THE EAST BETWEEN 18Z
AND 00Z TUESDAY. AM NOT CONFIDENT ON THIS CHANGE OVER AS PCPN MAY
END BEFORE ENOUGH COLD AIR IS REALIZED. WILL CONTINUE TO MONITOR
LATER MODEL FORECASTS FOR POTENTIAL CHANGES. OTHERWISE...ONCE COLD
FRONT SWEEPS THROUGH...ALL PCPN SHOULD BE OVER WITH BY 00Z. SFC
HIGH PRESSURE WILL THEN BUILD INTO THE REGION MONDAY
NIGHT...ALLOWING SKIES TO CLEAR FROM N TO SOUTH...WHICH WILL MARK
A RETURN TO VFR CONDITIONS.
OUTLOOK...MVFR CEILINGS TO CONTINUE INTO MONDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH THIS EVENING FOR OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
KY...FLOOD WATCH THROUGH THIS EVENING FOR KYZ089>100.
IN...FLOOD WATCH THROUGH THIS EVENING FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...AR
AVIATION...HICKMANHazardous weather outlook, Feb 28, 4:35 AM EST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 435 AM EST MON FEB 28 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-010945- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 435 AM EST MON FEB 28 2011 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...TORNADO WATCH 28 IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Feb 28, 5:14 AM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM HEAVY RAIN CENTERVILLE 39.64N 84.14W
02/28/2011 M1.25 INCH MONTGOMERY OH TRAINED SPOTTER
FELL IN AN HOUR AT THE INTERSECTION OF RAMBLER AND
CLOVERBROOK PARK ROADS.
&&
JOHNFLocal storm report, Feb 28, 5:41 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
541 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 AM FLOOD ST. HENRY 40.42N 84.63W
02/28/2011 MERCER OH LAW ENFORCEMENT
SEVERAL SPOTS FLOODED IN TOWN
&&
JOHNFLocal storm report, Feb 28, 5:43 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
543 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 AM FLASH FLOOD CELINA 40.55N 84.57W
02/28/2011 MERCER OH EMERGENCY MNGR
100 HOMES HAVE BASEMENT FLOODING.
&&
MIKEGLocal storm report, Feb 28, 5:44 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 AM FLASH FLOOD ST. HENRY 40.42N 84.63W
02/28/2011 MERCER OH EMERGENCY MNGR
25 HOMES HAVE BASEMENT FLOODING WITH WATER COMING IN
WINDOWS.
&&
MIKEGLocal storm report, Feb 28, 5:47 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 AM HAIL GROVEPORT 39.86N 82.90W
02/28/2011 E0.25 INCH FRANKLIN OH AMATEUR RADIO
&&
MIKEGLocal storm report, Feb 28, 5:48 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 AM EST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 AM TSTM WND GST FINNEYTOWN 39.22N 84.51W
02/28/2011 M62 MPH HAMILTON OH TRAINED SPOTTER
SMALL TREES UPROOTED
&&
JOHNFThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 1:03 AM EST | Areal Flood Warning | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Miami and 1 more | 57 hr |
| Feb 28, 2:25 AM EST | Tornado Warning | ILN | Auglaize, Hardin, Logan | 16 min |
| Feb 28, 3:21 AM EST | Tornado Warning | ILN | Hardin, Logan, Union | 24 min |
| Feb 28, 3:45 AM EST | Flash Flood Warning | ILN | Darke, Hardin, Logan, Miami, Shelby, Union | 3 hr |
| Feb 28, 3:54 AM EST | River Flood Warning | ILN | Miami, Shelby | 64 hr |
| Feb 28, 4:25 AM EST | Tornado Warning | ILN | Champaign, Union | 35 min |
| Feb 28, 5:11 AM EST | Areal Flood Warning | ILN | Champaign, Clark, Darke, Delaware, Franklin, Greene and 8 more | 6 hr |
| Feb 28, 5:29 AM EST | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Fayette, Hamilton and 3 more | 31 min |
| Feb 28, 5:34 AM EST | Severe Thunderstorm Warning | ILN | Fairfield, Fayette, Franklin, Hocking, Licking, Pickaway and 1 more | 26 min |
| Feb 28, 5:59 AM EST | Severe Thunderstorm Warning | ILN | Adams, Brown | 46 min |
| Feb 28, 6:00 AM EST | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Licking, Pickaway, Ross | 45 min |
| Feb 28, 6:41 AM EST | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Clinton, Hamilton, Highland and 4 more | 3 hr |
| Feb 28, 6:51 AM EST | Severe Thunderstorm Warning | ILN | Adams, Pike, Ross, Scioto | 24 min |
| Feb 28, 7:13 AM EST | Severe Thunderstorm Warning | ILN | Scioto | 21 min |
| Feb 28, 7:36 AM EST | River Flood Warning | ILN | Miami | 33 hr |
| Feb 28, 8:53 AM EST | River Flood Warning | ILN | Mercer | 3 days |
| Feb 28, 9:53 AM EST | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Pike, Scioto | 112 min |
| Feb 28, 11:05 AM EST | Areal Flood Advisory | ILN | Champaign, Darke, Logan, Miami, Shelby, Union | 3 hr |
| Feb 28, 11:43 AM EST | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Pike, Scioto | 3 hr |
| Feb 28, 1:19 PM EST | River Flood Warning | ILN | Miami, Montgomery | 27 hr |
| Feb 28, 2:25 PM EST | River Flood Warning | ILN | Pickaway | 13 days |
| Feb 28, 2:27 PM EST | River Flood Warning | ILN | Pike, Scioto | 67 hr |
| Feb 28, 2:44 PM EST | River Flood Warning | ILN | Franklin, Madison, Pickaway | 12 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.